@Article{IJNAM-6-50, author = {Asch , M. and Mefire , S. M.}, title = {Using Reduced Meshes for Simulation of the Localization of Small Electromagnetic Inhomogeneities in a 3D Bounded Domain}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2009}, volume = {6}, number = {1}, pages = {50--88}, abstract = {

We are concerned in this work with simulations of the localization of a finite number of small electromagnetic inhomogeneities contained in a three-dimensional bounded domain. Typically, the underlying inverse problem considers the time-harmonic Maxwell equations formulated in electric field in this domain and attempts, from a finite number of boundary measurements, to localize these inhomogeneities. Our simulations are based on an approach that combines an asymptotic formula for perturbations in the electromagnetic fields, a suited inversion process, and finite element meshes derived from a non-standard discretization process of the domain. As opposed to a recent work, where the usual discretization process of the domain was employed in the computations, here we localize inhomogeneities that are one order of magnitude smaller.

}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/756.html} }